# SDR USAA2011021490723

- Difficulty date: January 3, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 29,930 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER TIE CLIP AT BS 847, S27R.  REPLACED STRINGER TIE CLIP AT BS 847, S27R IAW B737 SRM 51-10-02.
